Hello and welcome!
The common causes of nausea are gastritis, peptic ulcer disease, gastroesophageal reflux disease. Eating disorders will have self induced vomiting.Oxycarbamezapine causes nausea as one of its side effect.Labyrinthitis, migraine cause nausea but there may be other associated symptoms. In hepatitis there will be loss of appetite, yellowish discoloration of eyes and skin along with nausea. Rare but serious causes of nausea are brain tumors, meningitis .It is best to see a local doctor and get a clinical examination done. A complete clinical evaluation will help in detecting the cause of your illness. Treatment will depend on the cause. I hope it helps.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.